Title:
|
Množiny v rovině, které každá algebraická ireducibilní křivka protne v předepsaném počtu bodů (Czech) |
Title:
|
Sets in a plane which every irreducible algebraic curve meets in a given number of points (English) |
Author:
|
Vopěnka, Petr |
Language:
|
Czech |
Journal:
|
Acta Universitatis Carolinae. Mathematica |
ISSN:
|
|
Volume:
|
1 |
Issue:
|
2 |
Year:
|
1960 |
Pages:
|
45-50 |
Summary lang:
|
Russian |
Summary lang:
|
English |
. |
Category:
|
math |
. |
. |
Date available:
|
2012-10-05T15:24:57Z |
Last updated:
|
2012-10-05 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/142116 |
. |